# SDR Q0MF20130322002

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: B1682
- Make and model: Emb ERJ 190-100 ECJ
- Aircraft serial: 19000190
- Aircraft time: 9,903 hours, 9,333 cycles
- Engine: Ge CF3410E5A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 114E7099G2
- Part serial: LMDL4247
- Condition: Intermittent
- Location: Nr 1 Engine
- Part time: 5,653 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT B-16828 EXPERIENCED NR 1 ENGINE FLAMEOUT DURING CLIMB, AT ALTITUDE 3500 FT.  CARRIED OUT ENGINE FAILURE PROCEDURE AND AIRSTART SUCCESSFULLY. ACFT LANDED SAFELY.  IAW ESM 73-00-00 REPLACED NR 1 ENGINE FADEC, PERFORMED ENGINE IDLE SPEED RUN UP FIVE TIMES AND POWER ASSURANCE.  APPEARS TO BE AN INTERMITTENT PROBLEM WITH THE FADEC.
